# SDR DALA2024041304391

- Difficulty date: April 11, 2024
- Submitted: April 13, 2024
- Operation: Air carrier
- Aircraft: N350DN
- Make and model: Airbus A321-211
- Aircraft serial: 8207
- Aircraft time: 18,241 hours, 7,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3050, CORROSION FLOOR BEAM +Y765 BTW FR66 TO FR70 AT AFT GALLEY AREA. MEASURES OF CORROSION ARE: L = 0.908 INCH, W = 0.600 INCH CORRECTIVE ACTION: REPLACED FLOOR BEAM Y765 LOCATED BTW FR66 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11; DWG: D53472815 ISSUE A RELEASE DATE 31/MAR/92; DWG D53472001; ISSUE: W RELEASE DATE:07/DEC/21 AND D53472728 ISSUE F RELEASE DATE: 23/APR/15. (LP 0289237)
